# SDR ASAA2013061095063

- Difficulty date: June 10, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 35,892 hours, 16,010 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES AND SMOKE CAME OUT OF OVEN IN AFT GALLEY, QUICKLY DISSIPATED WHEN TURNED OFF. MAY HAVE BEEN SOMETHING SPILLED ON RACK IN OVEN.  ACFT GROUNDED.  CLEANED AFT GALLEY OVEN NR 2 LEFT SIDE AND OPERATED IAW AMM TASK 25-32-0. NO SMOKE OR FUMES NOTED. OPERATES AT ALL TEMP.
